Psychiatric meds - Forums at Psych Central



advertisement
Reply
 
Thread Tools Display Modes
Old 02-12-2019, 08:17 PM #1
Dnester's Avatar
Dnester Dnester is offline
Grand Poohbah
 
Member Since: Mar 2018
Location: USA
Posts: 1,537
Dnester Dnester is offline
Grand Poohbah
Dnester's Avatar
Dnester has no updates.
 
Member Since: Mar 2018
Location: USA
Posts: 1,537 (SuperPoster!)

1 yr Member
74 hugs
given
Default Psychiatric meds

Have any of you been on psychicatric meds that made your alters more or less active?
Dnester is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:

advertisement
Old 02-13-2019, 06:27 AM #2
Anonymous48690
Guest
 
Posts: n/a
Anonymous48690
Guest
Anonymous48690 has no updates. Edit
 
Posts: n/a

Default Re: Psychiatric meds

No. Tried antipsychotics, but all that did was make everyone quiet including me because it was oppressing the brain. It didnít stop the others, just made all of us sedated and more dumber.
  Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 02-13-2019, 07:35 AM #3
MickeyCheeky's Avatar
MickeyCheeky MickeyCheeky is online now
Wise Elder
 
Member Since: Jun 2016
Location: Italy
Posts: 9,629
MickeyCheeky MickeyCheeky is online now
Wise Elder
MickeyCheeky's Avatar
MickeyCheeky My echo is the only voice coming back
 
Member Since: Jun 2016
Location: Italy
Posts: 9,629 (SuperPoster!)

2 yr Member
32.3k hugs
given
PC PoohBah!
Default Re: Psychiatric meds

I hope you're doing ok, Dnester. Remember to talk to your therapist about this if you feel like there's something wrong. Sending many hugs to you
MickeyCheeky is online now   Reply With QuoteReply With Quote
"Thanks for this!" says:
Old 02-13-2019, 07:39 AM #4
Dnester's Avatar
Dnester Dnester is offline
Grand Poohbah
 
Member Since: Mar 2018
Location: USA
Posts: 1,537
Dnester Dnester is offline
Grand Poohbah
Dnester's Avatar
Dnester has no updates.
 
Member Since: Mar 2018
Location: USA
Posts: 1,537 (SuperPoster!)

1 yr Member
74 hugs
given
Default Re: Psychiatric meds

Quote:
Originally Posted by AlwaysChanging2 View Post
No. Tried antipsychotics, but all that did was make everyone quiet including me because it was oppressing the brain. It didnít stop the others, just made all of us sedated and more dumber.
This is exactly why I dont think I will retest. I am on anti-psychotic meds. She said she wont be able access my parts properly on it to retest. I take Invega. I dont suppose thst any other Psychologist will be able to either. I dont have the option of coming off this med unforunately.
Dnester is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:
Old 02-13-2019, 08:05 AM #5
Anonymous48690
Guest
 
Posts: n/a
Anonymous48690
Guest
Anonymous48690 has no updates. Edit
 
Posts: n/a

Default Re: Psychiatric meds

Quote:
Originally Posted by Dnester View Post
This is exactly why I dont think I will retest. I am on anti-psychotic meds. She said she wont be able access my parts properly on it to retest. I take Invega. I dont suppose thst any other Psychologist will be able to either. I dont have the option of coming off this med unforunately.
Let me add that it didnít stop the switching. Everybody was drooling just fine.
  Reply With QuoteReply With Quote
"Thanks for this!" says:
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 10:49 AM.

Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. .

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.